Posted by Cutie
on November 06, 2000 at 16:38:35:
In Reply to: Do you think they would help with rough patches? posted by Anne on November 06, 2000 at 16:18:51:
We have spoken (written) before. I am using an "alias" now, but I am very aware of you and your site, and how much you have tried to help others.
Your frustrations with Accutane are so normal, and I think you already know that.
I was 30 the first time I took Accutane. It dried me out, I lost hair, all that good stuff. I don't remember if I used a moisturizer or not. I didn't get too many wrinkles then.
I am now 36. Second round. I stopped, but now I am on it "low dose" 20 mg. I was taking 60mg, and could not handle the side effects. It could be age or the fact that it is my 2nd time.
(starting to remember me????)
Anyhow, the ceramides are really wonderful---for me. I am 36, with aging skin. Smoking, sun, etc. You are 19 or 20 (I think) I would not recommend them for this reason. You have younger, oilier skin.
Hormones, youth, etc., make us all different. I had read about the ceramides and tried them and they are helping me somewhat with the fine lines. As for "patches" of dry skin....Anne....
I already told you.................EXFOLIATE.....................not much more you can do. And, I do not agree with anyone who says "don't moisturize." You must. Oil of Olay makes a GREAT, oil-free, frangrance free, with sunscreen.
Give it a shot. $5.99 at any drugstore. Also, stop experimenting. Sounds like you have been trying everything, all the time. Your skin can't keep
up with you Hon---so take it easy, stick with one program, and ride the Accutane nightmare like the rest of us.
Best of Health